Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Ear blocked with wax, cold and flu. Prescribed antibiotic drops (Otodex),heavy side effects. Continue?

Hi - my GP prescribed a antibiotic Otodex for my blocked ear - its full of wax aparently too deep for me to safely get i also have the a cold / flu & this ear wax came in the middle of the cold - it s been 3 days wax / 2 weeks cold I had it last night 2 drops in my left ear then woke up this morning with a horrible reaction - sweating, diareah, vomiting , stomach cramps i really dont want to take it again although it s meant to be 2 drops 3 times a day for 3 days will my ear clear without this antibiotics when my cold/ flu also goes ? ? ? or do i really need to take the ear drops ? Thankyou for your assistance
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your query.
I think better to stop antibiotic ear drop, if its a impacted wax in ears.
Take any wax disolvant Like Waxonil or Soliwax ear drop 3 time a day for 3-4 days and then consult to ENT specialist for EAR SYRINGING, that will clear your ears.
For your cold, just take anti histaminics like Levocet.
This all will resolve your symptoms.
Thanks, take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor